Endometriosis UK
36,771 members32,506 posts

Sorry if it’s too much info 😬

I have started going on the contraceptive pill and I got told to take it on the first day of my next period. I started my period on Monday so that’s the first day I took the pill, my period ended yesterday (Friday) and I have continued to take the pill daily at the same time. Today (Saturday) I had sex and there was LOADS of dark red blood afterward but my period had already ended the day before. Anyone know why this is happening?

2 Replies
oldestnewest

When I first started on the pill I bled for the first 3 months solid, chances are it could just be your womb lining adjusting to it and sex interfered with it, same way how it can make you bleed more/less x

Reply

I have no idea why, but I had this exact thing happen in January. If you only bleed after sex once, it's probably fine - if you find it keeps happening though, keep a diary of your symptoms and go to your GP x

Reply

You may also like...